<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 34, No. 3) Next Issue >>
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 335—493
A scattering problem in a nonhomogeneous medium
I. Ethem ANAR
MSC numbers : 35R30, 35J05, 35P25, 76Q05
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 335—350
A local conjugacy in locally finite CC-groups
Hyunyong Shin
MSC numbers : 20F50
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 351—358
Morava $K$-theory of the double loop spaces of quaternionic Stiefel manifolds
Younggi Choi
MSC numbers : 55N20, 55P35
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 359—370
$h$-stability of differential system via $t_\infty$-similarity
Sung Kyu Choi, Nam Jip Koo, and Hyun Sook Ryu
MSC numbers : 34D10
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 371—383
Fixed points of a certain class of mappings in uniformly convex Banach spaces
Balwant Singh Thakur and Jong Soo Jung
MSC numbers : 47H10
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 385—394
Exponential rank of extensions of $C^*$-algebras
Ja A Jeong and Gie Hyun Park
MSC numbers : 46L05
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 395—401
Generalized Thom conjecture for almost complex 4-manifolds
Yong Seung Cho
MSC numbers : 57N13, 58B15
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 403—409
Controllability for some second order differential equations
Jong Yeoul Park and Hyo Keun Han
MSC numbers : 93B05, 93C20, 35L15
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 411—419
A simple proof of analytic characterization theorem for operator symbols
Dong Myung Chung, Tae Su Chung, and Un Cig Ji
MSC numbers : 46F25
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 421—436
On a general Hyers-Ulam stability of gamma functional equation
Soon-Mo Jung
MSC numbers : Primary 39B72, 39B22
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 437—446
Weak semicontinuity for unbounded operators
Hyoungsoon Kim
MSC numbers : 46L85, 47D40
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 447—457
Lie derivatives on homogeneous real hypersurfaces of type $A$ in complex space forms
Jung-Hwan Kwon and Young Jin Suh
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 459—468
A necessary and sufficient condition for the generalized regular relation to be transitive
Young Chan Lee
MSC numbers : Primary 54H15
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 469—481
Fourier transformations of $W^{\Phi}$-spaces
Sung Ki Kim and Dohan Kim
MSC numbers : 42A05
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 483—489
Comments on Taskovic's extension of the Brouwer theorem
Sehie Park and Ming-Po Chen
MSC numbers : 47H10, 54H25
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 491—493

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd